# SDR AALA202208055093

- Difficulty date: August 1, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 59,772 hours, 35,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436029KA06
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT AT SEAT 16D DAMAGED AND LOOSE. **SUPPLEMENTAL REPORT FOR AALA202208025093: REPLACED EMERGENCY ESCAPE PATH LIGHT 16C AISLE PER AMM 33-51-13.** (CLOSED)
